Asymptotic formulas for two continued fractions in Ramanujan's lost notebook

Bruce C. Berndt, Jaebum Sohn

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

On page 45 of his lost notebook, Ramanujan recorded two asymptotic formulas for two continued fractions involving the Riemann zeta-function and Dirichlet L-functions. The paper proves a more general theorem and derives Ramanujan's claims as a corollary of the theorem.

Original languageEnglish
Pages (from-to)271-284
Number of pages14
JournalJournal of the London Mathematical Society
Volume65
Issue number2
DOIs
Publication statusPublished - 2002 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this